Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 46, NWS Albuquerque, NM

July 26, 2013Catron County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 26, 2013, 1:47 PM MDT for Catron County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2013, 1:47 PM MDT (19:47 UTC)
Expired
Jul 26, 2013, 4:45 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Catron County, NM

The radar

The Holloman AFB radar (KHDX), 241 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 7.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2013-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2013-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1463 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WGUS55 KABQ 261947
FFWABQ
NMC003-262245-
/O.NEW.KABQ.FF.W.0046.130726T1947Z-130726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
147 PM MDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CATRON COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 445 PM MDT

* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORMS BETWEEN RESERVE...GLENWOOD 
  AND BEAVERHEAD. SOME OF THESE STORMS WERE OVER THE WHITEWATER 
  BALDY BURN AREA AND MOVING VERY SLOWLY TO THE SOUTHWEST OR 
  NEARLY STATIONARY.

  THIS WILL IMPACT THE WHITEWATER BALDY BURN SCAR INCLUDING BUT NOT
  LIMITED TO HIGHWAY 180 BRIDGE AT ALMA OVER MINERAL CREEK...STATE
  ROAD 159...MOGOLLON AND SILVER CREEK...THE CATWALK...STATE ROAD
  174...HIGHWAY 180 BRIDGE AT GLENWOOD OVER WHITEWATER CREEK AND THE
  FISH HATCHERY...HIGHWAY 180 OVER HOLT GULCH IN PLEASANTON...STATE
  ROAD 435...THE MIDDLE AND WEST FORKS OF THE GILA RIVER...THE GILA
  CLIFF DWELLINGS AND STATE ROAD 15...LOCO MOUNTAIN ROAD...FOREST
  ROAD 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS. RUNOFF 
FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE 
DRAINAGES IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE BURN 
AREA.

&&

LAT...LON 3370 10886 3373 10848 3320 10813 3320 10878
      3334 10891

$$
1 follow-up statement
264 
WGUS75 KABQ 262100
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT FRI JUL 26 2013

NMC003-262245-
/O.CON.KABQ.FF.W.0046.000000T0000Z-130726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATRON-
300 PM MDT FRI JUL 26 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR SOUTH
CENTRAL CATRON COUNTY...

AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER AND NEAR THE 
WHITEWATER BALDY BURN AREA. ONE PARTICULAR STORM WAS LOCATED 30 MILES 
SOUTHEAST OF MOGOLLON...OR ABOUT 31 MILES NORTH OF SILVER CITY...
MOVING SOUTHEAST AT 10 MPH ALONG STATE ROAD 15 NEAR THE GILA CLIFF
DWELLINGS NATIONAL MONUMENT.

LOCATIONS IMPACTED INCLUDE...
  THE WHITEWATER BALDY BURN AREA IN SOUTH CENTRAL CATRON COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOOD WATERS MAY BE MOVING DOWN THE WEST FORK OF THE GILA RIVER FROM
NEAR THE GILA CLIFF DWELLING NATIONAL MONUMENT. RUNOFF FROM RAINFALL 
WILL CAUSE ELEVATED WATER LEVELS WITHIN OTHER VULNERABLE DRAINAGES 
IN AND DOWNSTREAM OF THE WHITEWATER BALDY FIRE BURN AREA.

&&

LAT...LON 3370 10886 3373 10848 3320 10813 3320 10878
      3334 10891

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 11:48 AM MDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 26, 11:48 AM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1148 AM MDT FRI JUL 26 2013

.AVIATION...
18Z TAF CYCLE
ANOTHER ACTIVE MONSOONAL THUNDERSTORM DAY WITH IMPACTS TO THE
MAJORITY OF THE TERMINAL SITES EXPECTED. STEERING FLOW FOR THE
STORMS WILL BE MORE FROM THE NORTH/NORTHWEST TODAY.
THUS...GUP...SAF AND ABQ HAVE A GOOD CHANCE OF BEING IMPACTED.
DRIER AIR WORKING INTO THE NORTHWEST CORNER OF THE STATE SHOULD
KEEP ACTIVITY ON THE ISOLD SIDE AROUND FMN SO WILL GO WITH A VCSH
THERE. LVS ALSO HAS A GOOD SHOT AT SOME IMPACTS BUT THE MODELS
VARY ON HOW MUCH SO WENT A LITTLE BULLISH THERE AT THIS TIME. WILL
PROBABLY HAVE TO UPDATE AS THE AFTERNOON PROGRESSES FOR LVS. TCC
AND ROW ARE LEAST LIKELY TO BE IMPACTED BY SH/TS DUE TO A MORE
STABLE AIRMASS FOUND AROUND THOSE TERMINAL SITES. STRONGER STORMS
WILL REDUCE VIS/CIG AND CREATE ERRATIC/GUSTY WINDS FOR A SHORT
DURATION. THIS IS RELFECTED IN THE TEMPO GROUPS. AN OVERALL UPTICK
IN THUNDERSTORM COVERAGE IS EXPECTED ON SATURDAY WITH A WEST TO
EAST STEERING FLOW.

50

&&

.PREV DISCUSSION...455 AM MDT FRI JUL 26 2013...
AFTER ANALYZING THE LATEST MODEL GUIDANCE AND COORDINATION WITH
WFO EL PASO HAVE DECIDED TO ISSUE FFA FOR SOUTHWESTERN PORTIONS OF
OUR REGION. THE SPC STORM SCALE ENSEMBLE OF OPPORTUNITY (SSEO)
HANDS DOWN OUTPERFORMED ALL OTHER GUIDANCE THURSDAY SO WILL LEAN
TOWARD ITS LATEST SOLUTION TODAY. ENSEMBLE REFLECTIVITY SUGGESTS
STRONGEST ACTIVITY WILL BE FOCUSED OVER CATRON...CIBOLA...AND
MCKINLEY COUNTIES...AS WELL AS THE NORTHERN MTS THROUGH THIS
EVENING. WEAK STEERING FLOW AND SURFACE CONVERGENCE WILL BE
FOCUSED ALONG THE CONT DVD INTO THE SW MTS WHERE TORRENTIAL
RAINFALL IS POSSIBLE. DAY SHIFT WILL NEED TO EXAMINE CONVECTIVE
TRENDS ACROSS NORTHERN NM AS MODELS INDICATE ACTIVITY SHIFTING
SOUTH TOWARD THE RIO GRANDE VALLEY DURING THE EVENING HOURS.
INITIALLY IT APPEARS THERE WILL BE MORE STABLE CONDITIONS IN THE
RIO GRANDE VALLEY AND SANDIA/MANZANO MTS. HOWEVER DEEP MOISTURE
AND INCREASING INSTABILITY BY LATE DAY MAY ALLOW FOR THE STORM
COMPLEX FARTHER NORTH TO ORGANIZE SOUTHWARD INTO THE METRO AREAS.

GUYER

.PREV DISCUSSION...307 AM MDT FRI JUL 26 2013...
EXTREMELY ACTIVE ACROSS THE RIO GRANDE VALLEY THIS MORNING. THE BACK
EDGE OF A SHORTWAVE UPPER TROUGH AND ASSOCIATED SURFACE CONVECTIVE
OUTFLOW BOUNDARY HAS PRODUCED TORRENTIAL RAINFALL WITH TRAINING
CELLS OVER THE ALBUQUERQUE/RIO RANCHO AREA. RAINFALL AMOUNTS BTWN
2 AND 3 INCHES HAVE BEEN REPORTED...WITH FLASH FLOODING ACROSS
MANY AREAS FROM ALGODONES TO BERNALILLO...SANDIA PUEBLO...AND THE
ALBUQUERQUE EAST SIDE.

FRIDAY COULD BE VERY ACTIVE AS WELL FOR CENTRAL AND WESTERN NM AS
THE SURFACE CONVECTIVE BOUNDARY HAS BECOME STALLED WITHIN THE RIO
GRANDE VALLEY. MEANWHILE...THE MID AND UPPER LEVEL RIDGE AXIS IS
SHIFTING SLOWLY EAST TOWARD THE FOUR CORNERS REGIONS. THIS WILL
LIGHTEN UP STEERING FLOW AND PROVIDE FOR SLOW MOVING STORMS.
DEEPLY MOIST ATMOSPHERIC CONDITIONS WILL ALLOW FOR TORRENTIAL
RAINFALL...HOWEVER THE LEVEL OF INSTABILITY MAY BE LIMITED FROM
THICK CLOUD COVER AND COOLER TEMPS IN THE AREA. WILL NOT ISSUE A
FLASH FLOOD WATCH AT THIS TIME AND RE-EVALUATE WITH A MORE TIME
LATER ON SHIFT.

SATURDAY MAY ACTUALLY BE THE MOST ACTIVE DAY ACROSS THE REGION. 00Z
AND 06Z NAM SHOWING A VERY INTERESTING SCENARIO AS A PIECE OF THE
CURRENT SHORTWAVE TROUGH PASSING OVER NM BECOMES CUT OFF AND TRAPPED
BENEATH THE MID/UPPER LEVEL RIDGE OVER SOUTHERN NM. THE WAVE THEN
DRIFTS SLOWLY NORTH OVER THE RIO GRANDE VALLEY AND PRODUCES A LARGE
AREA OF MODERATE TO HEAVY QPF. THE GFS ALSO INDICATES THIS FEATURE
BUT GIVEN THE MESOSCALE UNCERTAINTY OF THIS TYPE OF SCENARIO WILL
NOT GO TOO HIGH ON POPS JUST YET. THE UPPER HIGH SHIFTS FARTHER
SOUTH SUNDAY AND MONDAY ALLOWING FOR MORE WESTERLY FLOW TO DEVELOP
OVER NM. THIS WILL MEAN FASTER STORM MOTIONS WITH A SIGNIFICANT
AMOUNT OF RECYCLED MOISTURE AVAILABLE. ACTIVITY WOULD DEVELOP OVER
THE HIGHER TERRAIN AND SHIFT INTO VALLEY LOCALES DURING THE LATE
AFTERNOON AND EVENING HOURS.

GUYER

.FIRE WEATHER...
THE RICH MONSOON MOISTURE PLUME IS PROGGED TO REMAIN OVER THE
FORECAST AREA TODAY AND SATURDAY. THE BACK DOOR COLD FRONT THAT
PUSHED INTO THE RIO GRANDE VALLEY OVERNIGHT IS EXPECTED TO PROVIDE A
FOCUS FOR CONVECTION TODAY IN THE NORTHERN AND WESTERN MOUNTAINS AND
ALONG THE CONTINENTAL DIVIDE OF NW NM THIS AFTERNOON AND EVENING. IN
N AND NW FLOW ALOFT...SOME OF THIS HEAVIER ACTIVITY COULD ALSO DRIFT
INTO THE RIO GRANDE VALLEY. ON THE OTHER HAND...THE EASTERN PLAINS
SHOULD BE LESS ACTIVE DUE TO MORE STABLE AIR BEHIND THE FRONT ON
THAT SIDE OF THE CENTRAL MOUNTAIN CHAIN. THE GFS...ECMWF...NAM AND
UKMET ARE ALL BULLISH ON PRECIPITATION CHANCES ACROSS
WESTERN...CENTRAL AND NORTHEAST AREAS SATURDAY. SOME OF THE
MODELS/MODEL RUNS DEPICT A PERTURBATION OR WAVE TRAPPED UNDER THE
RIDGE PASSING EASTWARD OR NORTHEASTWARD ACROSS PORTIONS OF NEW
MEXICO. THIS DAY WILL POSE A HEIGHTENED RISK OF FLASH FLOODING AS
PWATS VARY FROM 1 TO 1.5 INCHES ACROSS THE FORECAST AREA.
TEMPERATURES THROUGH SATURDAY SHOULD VARY FROM NEAR NORMAL TO AS
MUCH AS 8 DEGREES BELOW NORMAL.

THE WESTERLIES ARE FORECAST TO BECOME MORE ACTIVE ACROSS THE CENTRAL
ROCKIES SUNDAY INTO THE COMING WORK WEEK...AND THIS SHOULD ALLOW
MORE DRY AIR INTO NORTHERN NM.  A RESULTANT DOWNTICK IN THUNDERSTORM
COVERAGE IS EXPECTED BEGINNING SUNDAY...WITH BETTER DRYING MONDAY
AND TUESDAY. AS THE WEATHER DRIES...THUNDERSTORMS WILL BECOME FEWER
AND FARTHER BETWEEN AND THEIR WETTING FOOTPRINTS WILL SHRINK. EVEN
WITH THE DRIER AIR DURING OUR MONSOON PAUSE ON MONDAY AND
TUESDAY...MINIMUM HUMIDITIES WILL ONLY DROP TO ROUGHLY BETWEEN 20
AND 35 PERCENT IN MANY LOWER ELEVATION LOCATIONS.

WEDNESDAY AND THURSDAY...THE GFS AND ECMWF PROG THE 500 MB HIGH TO SHIFT
EAST OF NEW MEXICO. THE ECMWF WRAPS THE MONSOON MOISTURE PLUME BACK
OVER THE STATE FAIRLY QUICKLY ON WEDNESDAY...BUT THE GFS BRINGS THE
MOISTURE UP MORE SLOWLY WAITING UNTIL THURSDAY.

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ505>509-520-524>526.

&&
Hazardous weather outlook, Jul 26, 5:47 AM MDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 AM MDT FRI JUL 26 2013

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
547 AM MDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FROM LATE THIS MORNING THROUGH
LATE THIS EVENING FOR WEST CENTRAL...SOUTHWEST...AND SOUTH CENTRAL
NEW MEXICO. THIS INCLUDES MUCH OF LINCOLN...SOCORRO...CATRON...
CIBOLA...AND MCKINLEY COUNTIES. LOCALLY HEAVY RAINFALL FROM SLOW
MOVING THUNDERSTORMS IS EXPECTED TO INCREASE THE FLASH FLOODING
THREAT...ESPECIALLY OVER RECENTLY BURNED FORESTS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE ACROSS THE NORTHERN HIGH TERRAIN THIS
AFTERNOON. THIS HEAVY RAINFALL MAY MOVE SOUTH AGAIN INTO THE SANTA
FE AND ALBUQUERQUE METRO AREAS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOCALLY HEAVY RAINFALL IS POSSIBLE AGAIN PARTICULARLY SATURDAY AND
SUNDAY FOR CENTRAL AND WESTERN NEW MEXICO. LOCALIZED AREAS OF FLASH
FLOODING WILL REMAIN A POSSIBILITY...ESPECIALLY FOR RECENTLY BURNED
FORESTS. THE THREAT FOR HEAVY RAINFALL WILL POTENTIALLY TAPER OFF
ACROSS THE REGION NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

GUYER

In the hours before

Local storm report, Jul 26, 9:18 AM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
918 AM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      BERNALILLO              35.32N 106.56W
07/26/2013                   SANDOVAL           NM   EMERGENCY MNGR

&&

EVENT NUMBER ABQ1301252

JF
Local storm report, Jul 26, 9:26 AM MDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
926 AM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      BERNALILLO              35.32N 106.56W
07/26/2013                   SANDOVAL           NM   EMERGENCY MNGR

            HOMES FLOODED ALONG CAROLINA DR.

&&

CORRECTED REMARKS

EVENT NUMBER ABQ1301252

JF
Local storm report, Jul 26, 9:30 AM MDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
930 AM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      10 NW COCHITI LAKE      35.75N 106.47W
07/25/2013                   SANDOVAL           NM   BURN SCAR SPOTS

            BLAND CANYON OUT OF ITS BANKS.

&&

EVENT NUMBER ABQ1301253

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:56 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Jul 25, 7:07 PM MDTSpecial Weather StatementABQGuadalupe23 min
Jul 25, 7:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jul 25, 8:03 PM MDTFlash Flood WarningABQGuadalupe, San Miguel, Torrance117 min
Jul 25, 10:16 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel119 min
Jul 25, 10:49 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, Santa Fe, Taos116 min
Jul 25, 11:14 PM MDTFlash Flood WarningABQQuay, San Miguel2 hr
Jul 25, 11:37 PM MDTFlash Flood WarningABQBernalillo, Sandoval113 min
Jul 26, 12:01 AM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe119 min
Jul 26, 12:16 AM MDTFlash Flood WarningABQBernalillo119 min
Jul 26, 12:31 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Quay, Roosevelt, San Miguel3 hr
Jul 26, 1:19 AM MDTAreal Flood AdvisoryABQSandoval116 min
Jul 26, 1:23 AM MDTFlash Flood WarningABQBernalillo, Sandoval3 hr
Jul 26, 1:23 AM MDTSpecial Weather StatementABQBernalillo22 min
Jul 26, 1:49 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia116 min
Jul 26, 2:14 AM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Jul 26, 2:17 AM MDTFlash Flood WarningABQBernalillo118 min
Jul 26, 5:00 AM MDTFlash Flood WatchABQ17 hr
Jul 26, 11:23 AM MDTAreal Flood AdvisoryABQLincoln112 min
Jul 26, 12:10 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 26, 12:47 PM MDTAreal Flood AdvisoryABQCatron118 min
Jul 26, 2:17 PM MDTAreal Flood AdvisoryABQCatron, Cibola, McKinley118 min
Jul 26, 2:29 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe2 hr
Jul 26, 2:34 PM MDTSpecial Weather StatementABQCatron26 min
Jul 26, 3:28 PM MDTSpecial Weather StatementABQ47 min
Jul 26, 3:39 PM MDTSpecial Weather StatementABQSanta Fe51 min
Jul 26, 4:31 PM MDTAreal Flood AdvisoryABQCibola, McKinley119 min
Jul 26, 4:44 PM MDTAreal Flood AdvisoryABQCatron5 hr
Jul 26, 4:51 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe3 hr
Jul 26, 5:37 PM MDTSpecial Weather StatementABQSanta Fe38 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.